# SDR ASAA2018072325481

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,169 hours, 6,911 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4CXHF3
- Condition: Failed
- Location: Weather Radar
- Part time: 517 hours, 205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE RADAR HAS BEGUN TO SHOW SPIKES ON THE DISPLAY IN MANUAL MODE. SPIKES ARE INTERMITTENT AND VARY IN INTENSITY FROM MINIMAL TO QUITE DENSE. GROUNDED - YES. REMOVED AND REPLACED WEATHER R/T, TESTED NML REF AMM 34-43-41-00-801 & -400-801. ALSO OPERATED RADAR ON GROUND IN MAN MODE - DISPLAY HAD NO SPIKES.
